steadyaku47

Wednesday, 25 September 2013

PUBLIC SERVICE ANNOUNCEMENT FOR UMNO VETERANS / WARLORDS.



A Colombian man has had his penis amputated after he allegedly overdosed on Viagra to impress his new girlfriend.
Gentil Ramírez Polanía, 66, was forced to seek medical attention when an erection induced by the Viagra lasted several days.
Doctors in Polanía's hometown of Gigante were puzzled by the farmer and former council member's condition and referred him to a medical facility in Naiva, where it was noted his member was inflamed, fractured and displaying signs of gangrene.


A Colombian man reportedly has his penis amputated after overdosing on Viagra. Photo: AAP

“The patient showed bruising on the testicles and penis, was treated and is recovering well,” Dr Antonio Correa told local Colombian newspaper La Nacion.
The unusual case prompted doctors at the Naive hospital to warn members of the public not to use erectile-dysfunction medication without consulting a health-care professional.
The use of drugs containing sildenafil is not advised for people with prior heart conditions.
Prolonged or excessive use of Viagra and similar medications can cause chest pains, irregular heartbeats, nausea, genital damage and prolonged erection also known as priapism.

No comments:

Post a comment